My watch list
my.bionity.com  
Login  

Migraleve



Migraleve is the brand name of a range of migraine-relief medications made by Pfizer.

There are two variants of Migraleve: Yellow and pink, which all contain the analgesic paracetomol and codeine. The yellow variant is designed to address the symptoms of headache and discomfort, whilst the pink variant also addresses symptoms of nausea and vomiting.

Additional recommended knowledge

Contents

Migraleve Yellow

The active ingredients of Migraleve Yellow are:

  • paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg and codeine phosphate 8 mg.

Other ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).

Migraleve Pink

The active ingredients of Migraleve Pink are:

  • paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg, codeine phosphate 8 mg and buclizine hydrochloride 6.25 mg.

Other ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).

License and manufacture

The Product Licence Holder is: Pfizer Consumer Healthcare, Walton-on-the-Hill, Surrey, KT20 7NS [1]

The manufacturer is: Gödecke GmbH, Mooswaldallee 1, 79090, Freiburg, Germany.

References

  1. ^ Pfizer official website.
 
This article is licensed under the GNU Free Documentation License. It uses material from the Wikipedia article "Migraleve". A list of authors is available in Wikipedia.
Your browser is not current. Microsoft Internet Explorer 6.0 does not support some functions on Chemie.DE